Characteristic Functions for Ergodic Tuples

Santanu Dey, Rolf Gohm

Research output: Contribution to journalArticlepeer-review

8 Citations (SciVal)
149 Downloads (Pure)

Abstract

Motivated by a result on weak Markov dilations, we define a notion of characteristic function for ergodic and coisometric row contractions with a one-dimensional invariant subspace for the adjoints. This extends a definition given by G. Popescu. We prove that our characteristic function is a complete unitary invariant for such tuples and show how it can be computed.
Original languageEnglish
Pages (from-to)43-63
Number of pages21
JournalIntegral Equations and Operator Theory
Volume58
Issue number1
DOIs
Publication statusPublished - 01 May 2007

Fingerprint

Dive into the research topics of 'Characteristic Functions for Ergodic Tuples'. Together they form a unique fingerprint.

Cite this